RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2005, Volume 11, Number 1, Pages 74–84 (Mi timm171)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimal inputs in guaranteed identification problems

M. I. Gusev


Abstract: The problem of optimal choice of inputs for identifying control system parameters by measurement results is considered. A priori information is restricted by the knowledge of admissible limits of the variation of uncertain parameters and measurement errors. There is no statistical information; the identification problem is investigated within the framework of the minimax (guaranteed) approach. The optimal choice of inputs must provide the best quality of identification; the integral of the information function of the system is considered as an optimality criterion.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2005, suppl. 1, S95–S106

Bibliographic databases:
UDC: 517.977
Received: 17.07.2004

Citation: M. I. Gusev, “Optimal inputs in guaranteed identification problems”, Dynamical systems and control problems, Trudy Inst. Mat. i Mekh. UrO RAN, 11, no. 1, 2005, 74–84; Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S95–S106

Citation in format AMSBIB
\Bibitem{Gus05}
\by M.~I.~Gusev
\paper Optimal inputs in guaranteed identification problems
\inbook Dynamical systems and control problems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2005
\vol 11
\issue 1
\pages 74--84
\mathnet{http://mi.mathnet.ru/timm171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2156252}
\zmath{https://zbmath.org/?q=an:05203175}
\elib{http://elibrary.ru/item.asp?id=12040686}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2005
\issue , suppl. 1
\pages S95--S106


Linking options:
  • http://mi.mathnet.ru/eng/timm171
  • http://mi.mathnet.ru/eng/timm/v11/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gusev M.I., “Experiment design in guaranteed identification”, Autom. Remote Control, 68:11 (2007), 1945–1958  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. Gusev M.I., “On Optimal Control Problem for the Bundle of Trajectories of Uncertain System”, Large-Scale Scientific Computing, Lecture Notes in Computer Science, 5910, 2010, 286–293  crossref  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:260
    Full text:77
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020